# SDR 9617266718

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunction
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT WING LANDING GEAR WOULD NOT EXTEND.  RECYCLED LANDING GEAR AND UTILIZED ALTERNATE LANDING GEAR EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT WING LANDING GEAR RETRACT ACTUATOR AND DOWNLOCK ACTUATOR, OPERATIONAL CHECK GOOD.
